I started Humira today

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kanditron
Regular Member


Date Joined Oct 2006
Total Posts : 148
   Posted 11/8/2007 11:46 AM (GMT -7)   
I had the option of trying both syringes and the pens..
I prefer the syringe as opposed to the pen but both weren't so bad.

I'm really excited to start tapering off these stupid steroids and get my face back!! And maybe lose some of the weight I gained.. ugh.
25 years old
Diagnosed 9/06 with Pancolitis. The diagnosis was changed 9/20/07 to Crohn's disease.
Located in my large intestines, stomach, and mouth.
Asacol 3 3x's a day reinstated 9/20/07
Methylpred 40 mg a day.

myspace.com/kandice789


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 11/8/2007 12:59 PM (GMT -7)   
Hi Glad you got started .Yah getting off the pred .sounds great when do you start weaning?Hopefully your face will soon be shrunk.Best Wishes and I will be waiting to hear how you do. lol gail

Kanditron
Regular Member


Date Joined Oct 2006
Total Posts : 148
   Posted 11/8/2007 1:14 PM (GMT -7)   
My doctor wants to wait until we get the second does of Humira going.. so in another 2 weeks or so!! YAY. I really hope this works out, nothing else has! haha..
25 years old
Diagnosed 9/06 with Pancolitis. The diagnosis was changed 9/20/07 to Crohn's disease.
Located in my large intestines, stomach, and mouth.
Asacol 3 3x's a day reinstated 9/20/07
Methylpred 40 mg a day.

myspace.com/kandice789


Kenny23
Regular Member


Date Joined Aug 2005
Total Posts : 128
   Posted 11/8/2007 2:21 PM (GMT -7)   
yahh you don't want to rush into tapering meds too fast. It's a hard lesson we all learn. Plus, the Humira can take a month or two to reach full effectiveness.

curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 11/8/2007 9:26 PM (GMT -7)   
I am happy for you and I hope it helps you like it did for me.
Curley
.........
 


Trsora1
Regular Member


Date Joined Nov 2007
Total Posts : 111
   Posted 11/9/2007 10:56 AM (GMT -7)   
Yeah me too Im on 12mg of methlypredisone and pentasa and just started the 4 syringes. On tuesday i do two more shots and then wendesday i drop another 4mg. My face just started to swell up. It does happen when im on a high dosage of steriods but when i start dropping my dosage. I think my body panics or something because steriods are the thing that works for me.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:42 PM (GMT -7)
There are a total of 2,732,777 posts in 301,055 threads.
View Active Threads


Who's Online
This forum has 151206 registered members. Please welcome our newest member, KrazyKorean5.
369 Guest(s), 10 Registered Member(s) are currently online.  Details
Bololidat, Ides, dacarte3, Lizzie70, mtm3461, ChickNorris, lymedriven, Broncofan18, NotQuiteAntonio, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer